# SDR AALA201905139016

- Difficulty date: May 12, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 62,113 hours, 27,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT ROW 2C INOPERATIVE. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED PIN IN CONNECTOR PER ESPM CH 20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-805-A..*** (CLOSED)
